# SDR CA970523001

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 1225P363
- Condition: Failed
- Location: Nlg
- Part time: 1,618 hours
- Component: Itt, 1225P363
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR DOWNLOCK BROKE WHEN UNDERCARRIAGE SELECTED UP.  MAINTENANCE LATER TRACED THE FAULT TO A FAULTY PRESSURE SWITCH DURING GEAR CYCLING ON JACKS.
